RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2010, Volume 16, Issue 6, Pages 173–175 (Mi fpm1359)  

Recurrent relations for certain determinants

V. G. Chirskii

M. V. Lomonosov Moscow State University

Abstract: The note presents recurrent relations for certain determinants, e.g., connected with Hermite–Padé approximations of the second kind, for certain generalized hypergeometric functions.

Full text: PDF file (64 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2012, 182:4, 565–566

Bibliographic databases:

Document Type: Article
UDC: 511.4

Citation: V. G. Chirskii, “Recurrent relations for certain determinants”, Fundam. Prikl. Mat., 16:6 (2010), 173–175; J. Math. Sci., 182:4 (2012), 565–566

Citation in format AMSBIB
\Bibitem{Chi10}
\by V.~G.~Chirskii
\paper Recurrent relations for certain determinants
\jour Fundam. Prikl. Mat.
\yr 2010
\vol 16
\issue 6
\pages 173--175
\mathnet{http://mi.mathnet.ru/fpm1359}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2825525}
\transl
\jour J. Math. Sci.
\yr 2012
\vol 182
\issue 4
\pages 565--566
\crossref{https://doi.org/10.1007/s10958-012-0760-0}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84859499608}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1359
  • http://mi.mathnet.ru/eng/fpm/v16/i6/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:169
    Full text:61
    References:23
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019